Possible long term effects of pepsin on voice?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mattinthehat2502
Regular Member


Date Joined Mar 2013
Total Posts : 49
   Posted 4/2/2013 11:52 PM (GMT -6)   
Hello,

I have been suffering from reflux for about 4 years and have had all the tests done (endoscopy, manometry, 24hr ph) which showed that my 60mg of dexilant is working well (pH in my esophagus and throat is 4), but that I do continue to have some reflux (though it is not acidic). I suffer mainly from throat issues, as my voice is only about 70% of where it was prior to having reflux. The ENT four years ago said my arytenoids were inflamed, but after being on the dexilant says everything looks good, though I continue to have some symptoms. Well, after reading Dr. Koufman's book, I am concerned about pepsin, and wonder if continuing to have repeated exposure to pepsin in my throat could have long-term damaging effects on my voice. Does anyone have any data or experience with this? I am seeing my ENT next week and will ask him. Thanks.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 6:13 PM (GMT -6)
There are a total of 3,004,436 posts in 329,145 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
203 Guest(s), 11 Registered Member(s) are currently online.  Details
goshawk, SoMuchFun, JoHnGaMeR90, anon23bf, Serenity Now, Serfr, Blue Roads, slapshot, mareish, Woodduck12, MacroMan